# SDR ASAA1057355

- Difficulty date: February 5, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 9,257 hours, 2,807 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: M832481226
- Condition: Torn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG OIL CAP O-RING LOOSE & TORN.  REMOVED & REPLACED NR 2 ENG OIL CAP O-RING.
